# SDR HEEA954717

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L
- Aircraft serial: 52033
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 206364601101
- Condition: Defective
- Location: Fuel Qty
- Part time: 1,598 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCES A 100-150 LB MOVEMENT OF FUEL QUANTITY INDICATION IN CRUISE FLIGHT.
